Alert archive / Alabama / Flash Flood Warnings in 2025
Flash Flood Warning 25, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Jul 7, 2025, 3:11 PM CDT for Mobile County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2025, 3:11 PM CDT (20:11 UTC)
- Expired
- Jul 7, 2025, 6:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Mobile County, AL
The radar
The Mobile radar (KMOB), 6 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1674 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 858 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
665
WGUS54 KMOB 072011
FFWMOB
ALC097-072315-
/O.NEW.KMOB.FF.W.0025.250707T2011Z-250707T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
311 PM CDT Mon Jul 7 2025
The National Weather Service in Mobile has issued a
* Flash Flood Warning for...
Central Mobile County in southwestern Alabama...
* Until 615 PM CDT.
* At 311 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
West Hill and Wheelerville.
Heavy rain rates of 2 to 4 inches per hour over poor drainage urban
areas will likely result in rather quick runoff and flash flooding.
Use extreme caution driving around West Mobile.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3070 8820 3071 8816 3070 8814 3067 8813
3064 8815 3064 8820 3067 8822 3069 8821
FLASH FLOOD...RADAR INDICATED
$$
BlackWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 1:17 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jul 7, 1:17 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Mobile AL 117 PM CDT Mon Jul 7 2025 ...New Discussion, Marine... .DISCUSSION... Issued at 117 PM CDT Mon Jul 7 2025 A weak upper low centered just off the Louisiana coast breaks down to a weak upper trof before moving into eastern Texas Tuesday night. An upper ridge meanwhile builds across the southeast states then gradually weakens Wednesday into Friday as an upper trof slowly progresses across the interior eastern states. A surface ridge remains in place over the northern Gulf through the week, and into the weekend as well, and promotes a light southwesterly flow over the forecast area. Am anticipating a diurnal convective cycle to continue, with a trend towards increasing coverage through Friday as the upper ridge building into the area proves temporary and will be followed by increasing deep layer moisture and a series of shortwaves moving across the area. Will have chance pops on Tuesday trending to likely to categorical pops by Friday. Likely pops follow for Saturday, then expect good chance to likely pops for Sunday and Monday as abundant deep layer moisture remains in place along with a series of gradually weaker shortwaves set to move across the area. Will need to monitor for heat index concerns from Thursday through Monday for heat index values of mostly 102-107, though some locations look to reach 109 on Sunday and Monday, exceeding Heat Advisory criteria of 108. Some strong storms will be possible each day with gusty winds and locally heavy rainfall. A low risk of rip currents is anticipated through Friday. /29 && .AVIATION... (18Z TAFS) Issued at 1244 PM CDT Mon Jul 7 2025 VFR conditions will prevail through the forecast with some isolated showers and thunderstorms developing along and north of I-10 this afternoon. Some localized MVFR to IFR conditions will be possible within the vicinity of any thunderstorms. Winds will be light out of the south becoming variable overnight with VFR conditions. BB-8 && .MARINE... Issued at 117 PM CDT Mon Jul 7 2025 No impacts anticipated other than higher winds and seas near storms. /29 && .PRELIMINARY POINT TEMPS/POPS... Mobile 73 92 73 93 74 92 74 92 / 10 30 10 60 30 70 30 80 Pensacola 77 92 77 92 77 92 78 91 / 10 30 10 50 30 60 30 70 Destin 79 92 80 92 80 92 80 92 / 10 30 20 50 30 60 30 60 Evergreen 72 94 72 95 72 93 73 92 / 10 30 10 50 20 60 30 80 Waynesboro 71 94 72 93 71 93 72 93 / 20 30 10 60 20 70 20 70 Camden 73 93 73 93 72 91 72 91 / 10 30 10 50 30 70 30 70 Crestview 72 94 73 94 73 93 73 92 / 10 40 10 60 20 70 20 80 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Special weather statement, Jul 7, 2:44 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Mobile AL
244 PM CDT Mon Jul 7 2025
ALZ263-072030-
Mobile Central AL-
244 PM CDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MOBILE COUNTY THROUGH
330 PM CDT...
At 243 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mobile Regional Airport, or near Midtown Mobile. This storm was
nearly stationary.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Midtown Mobile, Tillmans Corner, Tanner Williams, I10 And I65, and
Mobile Regional Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3072 8838 3080 8821 3080 8812 3064 8806
3057 8822
TIME...MOT...LOC 1943Z 148DEG 3KT 3067 8819
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BlackThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 3:35 AM CDT | Special Marine Warning | MOB | 60 min | |
| Jul 7, 6:26 AM CDT | Special Marine Warning | MOB | 94 min | |
| Jul 7, 7:44 AM CDT | Special Marine Warning | MOB | 19 min | |
| Jul 7, 2:44 PM CDT | Special Weather Statement | MOB | Mobile | 46 min |
| Jul 7, 2:46 PM CDT | Special Marine Warning | MOB | 89 min | |
| Jul 7, 3:00 PM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
Nearby
Flash Flood Warnings in Alabama, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.